On the univalent, bounded, non-vanishing and symmetric functions in the unit disk

Volume 64 / 1996

J. Śladkowska Annales Polonici Mathematici 64 (1996), 291-299 DOI: 10.4064/ap-64-3-291-299


The paper is devoted to a class of functions analytic, univalent, bounded and non-vanishing in the unit disk and in addition, symmetric with respect to the real axis. Variational formulas are derived and, as applications, estimates are given of the first and second coefficients in the considered class of functions.


  • J. Śladkowska

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image